Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 229, NWS Tulsa, OK

April 23, 2008Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2008, 4:57 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2008, 4:57 PM CDT (21:57 UTC)
Expired
Apr 23, 2008, 6:00 PM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 70 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 5:03 PM CDTTSTM WND DMG2 N Albion, OKESTIMATED 60 MPH WINDS...TREE LIMBS DOWN.
Apr 23, 5:03 PM CDTHAIL 0.752 N Albion, OK
Apr 23, 5:05 PM CDTTSTM WND DMG1 Ssw Talihina, OKBARN DESTROYED. TREES DOWNED. POWERLINES DOWNED.
Apr 23, 5:05 PM CDTHAIL 11 Ssw Talihina, OK
Apr 23, 5:10 PM CDTHAIL 0.751 W Talihina, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2105 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 232157
SVRTSA
OKC077-079-232300-
/O.NEW.KTSA.SV.W.0229.080423T2157Z-080423T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 600 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF TALIHINA...
  MOVING NORTH AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TALIHINA...
  BENGAL...RED OAK AND FANSHAWE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3507 9510 3507 9494 3506 9493 3507 9491
      3507 9480 3468 9494 3469 9515 3469 9516
TIME...MOT...LOC 2157Z 190DEG 29KT 3462 9507

$$
2 follow-up statements
000 
WWUS54 KTSA 232228
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT WED APR 23 2008

OKC077-079-232300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-080423T2300Z/
LE FLORE OK-LATIMER OK-
528 PM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN LATIMER AND WESTERN LE FLORE COUNTIES...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BENGAL...MOVING
NORTH AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED OAK AND
FANSHAWE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3483 9513 3506 9510 3507 9480 3485 9489
      3476 9491 3476 9492 3472 9492 3471 9494
TIME...MOT...LOC 2228Z 190DEG 29KT 3485 9501

$$
000 
WWUS54 KTSA 232245
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT WED APR 23 2008

OKC077-079-232300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-080423T2300Z/
LE FLORE OK-LATIMER OK-
545 PM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN LATIMER AND WESTERN LE FLORE COUNTIES...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FANSHAWE...MOVING
NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3498 9511 3506 9510 3507 9480 3485 9489
      3487 9497
TIME...MOT...LOC 2245Z 190DEG 29KT 3498 9498

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:49 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 23, 2:49 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT WED APR 23 2008

.DISCUSSION...
SEVERE WEATHER AND HEAVY RAINFALL CONCERNS HIGHLIGHT THE FORECAST
OVER THE NEXT 24 HOURS.

A VERY MUDDLED SURFACE PATTERN EXISTS OVER THE SRN PLAINS...WITH A
WEAK STATIONARY FRONT NOTED NEAR THE RED RIVER AND A CONVECTIVELY
INDUCED BOUNDARY STRETCHED ACROSS SRN KS INTO SRN MO. THE BULK OF
THE CONVECTION HAS REMAINED TO OUR W AND N THROUGH
MID-AFTERNOON...BUT WE/RE BEGINNING TO SEE SCATTERED DEVELOPMENT
OVER ERN OK AND WRN AR WHERE THE ATMOSPHERE HAS BECOME QUITE UNSTABLE
AND UNCAPPED. AS SYNOPTIC-SCALE LIFT INCREASES AHEAD OF THE
APPROACHING MID-LEVEL SHORTWAVE (CURRENTLY MOVING INTO THE TX
PANHANDLE)...CONVECTION IS EXPECTED TO EXPAND IN COVERAGE ACROSS ERN
OK THIS EVENING. THIS ACTIVITY SHOULD BE MAINTAINED BY A
STRENGTHENING 40-50KT SLY/SWLY LOW-LEVEL JET...WITH CONVECTION
EVENTUALLY DEVELOPING INTO NW AR LATE THIS EVENING AND OVERNIGHT.

FORECAST CONVECTIVE PARAMETERS SUGGEST THAT THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL LATE THIS AFTERNOON AND INTO THE
EVENING...ALTHOUGH FOCUS MAY SHIFT TO MORE OF A HEAVY RAINFALL
SCENARIO OVERNIGHT. BOTH THE GFS AND NAM ARE SUFFERING FROM
CONVECTIVE FEEDBACK...WITH THE GFS CONSISTENT IN BLOWING UP A QPF
BULLSEYE OVER SE OK WHILE THE NAM IS FARTHER N ACROSS NE OK. THESE
FEEDBACK SIGNALS...HOWEVER...ARE OFTEN INDICATIVE OF THE POTENTIAL
FOR HEAVY RAINFALL...ESPECIALLY IF SEEN IN SUBSEQUENT RUNS. GIVEN
THE STRONG LOW-LEVEL JET AND GRADUALLY INCREASING PRECIPITABLE WATER
VALUES...WON/T BE SURPRISED TO SEE THE ACTIVITY DEVELOP INTO ONE OR
MORE MCS/S AND THEY TRACK ACROSS THE FORECAST AREA. HIGHEST FLASH
FLOOD POTENTIAL WILL BE ACROSS FAR NE OK AND NW AR WHERE FLASH FLOOD
GUIDANCE VALUES ARE THE LOWEST (AND HPC QPF GUIDANCE THE
HIGHEST)...BUT WENT AHEAD WITH A FLASH FLOOD WATCH FOR THE ENTIRE
AREA TONIGHT THROUGH THURSDAY MORNING GIVEN THE UNCERTAINTY WHERE
THE HEAVY RAINFALL WILL EVENTUALLY MATERIALIZE.

THUNDERSTORMS SHOULD BE EXITING NW AR BY MID-LATE MORNING ON
THURSDAY. DROPPED POPS DOWN TO SLIGHT CHANCE BY THE AFTERNOON...AS
THE ATMOSPHERE WILL LIKELY REMAIN CAPPED.

MODELS CONSISTENT WITH TIMING OF NEXT COLD FRONT...WHICH SHOULD
APPROACH THE REGION FRIDAY MORNING AND QUICKLY MOVE THROUGH BY
FRIDAY AFTERNOON. WOULD EXPECT CONVECTION TO DEVELOP NEAR THE
FRONTAL BOUNDARY...AND SEVERE WEATHER APPEARS POSSIBLE...ESPECIALLY
OVER SE OK/WRN AR WHERE BETTER MOISTURE WILL RESIDE.

EXTENDED...SATURDAY THROUGH WEDNESDAY
ECMWF/GFS IN GOOD AGREEMENT THAT BROAD CYCLONIC FLOW WILL DEVELOP
OVER MUCH THE PLAINS INTO THE OH/TN/MS RIVER VALLEYS OVER THE
WEEKEND. THIS WILL DRIVE A COLD FRONT ACROSS THE AREA SATURDAY NIGHT
INTO SUNDAY...WITH COOLER AND DRIER WEATHER EXPECTED FOR
SUNDAY/MONDAY. A WARMING TREND WILL ENSUE THROUGH THE MIDDLE OF NEXT
WEEK AS MID-LEVEL HEIGHTS RISE AND SLY FLOW RETURNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  82  66  75 /  80  30  20  30
FSM   64  81  63  74 /  80  60  10  50
MLC   66  82  66  75 /  90  20  10  40
BVO   63  81  63  73 /  80  30  20  30
FYV   61  77  61  71 /  90  70  10  50
BYV   61  75  62  70 /  90  80  10  50
MKO   63  80  65  74 /  90  50  10  40
MIO   62  80  64  71 /  80  50  20  40
F10   65  81  65  74 /  80  30  10  40
HHW   65  82  65  77 /  90  30  10  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
     OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
     OKZ076.

AR...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
     ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...03
LONG TERM....18
Hazardous weather outlook, Apr 22, 5:05 PM CDT, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT TUE APR 22 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT TUE APR 22 2008

...ONGOING SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST AND EAST CENTRAL OKLAHOMA
                                 AND WEST CENTRAL ARKANSAS.
DISCUSSION...
A COLD FRONT WAS LOCATED FROM NEAR SULPHUR SPRINGS IN FAR
NORTHWEST ARKANSAS...TO TAHLEQUAH...TO PAULS VALLEY OKLAHOMA. SEVERE
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF THE COLD
FRONT A VERY MOIST AND UNSTABLE ATMOSPHERE. CAPE VALUES OF 3000 TO
4000 J/KG REMAIN OVER THIS REGION. WITH FORCING ALONG THE COLD
FRONT AND A CONTINUED WEAKENING OF THE CAP...SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH THE EVENING HOURS...PRIMARILY SOUTHEAST OF A
BENTONVILLE...TO TAHLEQUAH...TO OKEMAH LINE. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL ALSO BE
POSSIBLE NORTH OF THE FRONT ALONG BOUNDARIES FROM THIS MORNINGS
CONVECTION. WITH CAPE VALUES ACROSS NORTHEAST OKLAHOMA OF 1000 TO
2000 J/KG...LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY STORMS
IN THIS AREA.

WITH WET SOIL CONDITIONS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...FLASH FLOODING WILL ALSO BE A CONCERN WITH
ANY SLOW MOVING STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED THROUGH EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL RETURN NORTH AS A WARM FRONT WEDNESDAY
AND WEDNESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES OUR
AREA FROM THE WEST. THUNDERSTORMS WILL BECOME MORE WIDESPREAD
WEDNESDAY THROUGH THURSDAY IN ASSOCIATION WITH THE FRONT AND UPPER
LEVEL DISTURBANCE. THESE STORMS WILL POSE BOTH A SEVERE WEATHER
AND HEAVY RAINFALL THREAT. A COLD FRONT WILL MOVE ACROSS THE AREA
FRIDAY CONTINUING THE CHANCE OF THUNDERSTORMS. ONCE AGAIN...A FEW
OF THESE STORMS MAY BE SEVERE BUT A WIDESPREAD SEVERE WEATHER
OUTBREAK DOES NOT APPEAR LIKELY. THE ACTIVE WEATHER PATTERN WILL
CONTINUE THROUGH THE WEEKEND WITH ANOTHER COLD FRONTAL PASSAGE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PLAN ON AN ACTIVE WEEK AND MULTIPLE
ACTIVATIONS. CONTINUE TO MONITOR THE LATEST FORECAST INFORMATION
FOR ADDITIONAL DETAILS ON THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 23, 3:20 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT WED APR 23 2008

OKZ066-232100-
OKMULGEE OK-
320 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OKMULGEE

AT 320 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WILSON...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LIBERTY...OKMULGEE...DEWAR...SCHULTER...
MORRIS...PRESTON...BEGGS...BALD HILL...HECTORVILLE AND WILSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3586 9580 3545 9588 3546 9608 3555 9608
      3556 9610 3586 9612
TIME...MOT...LOC 2020Z 188DEG 19KT 3554 9602
Special weather statement, Apr 23, 3:56 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT WED APR 23 2008

OKZ054-060-064-066-232200-
CREEK OK-OKMULGEE OK-OSAGE OK-TULSA OK-
356 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...SOUTHEASTERN OSAGE...EASTERN CREEK AND TULSA

AT 356 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
ACROSS SOUTHERN TULSA AND OKMULGEE COUNTIES...MOVING NORTH AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...
LIBERTY...GRAY...OKMULGEE...SCHULTER...PRESTON...BEGGS...BALD HILL...
HECTORVILLE...SAND SPRINGS...BIXBY...JENKS...OWASSO...GLENPOOL...
SPERRY...SLICK...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3579 9581 3548 9590 3560 9619 3564 9619
      3564 9627 3566 9631 3631 9625 3635 9582
TIME...MOT...LOC 2056Z 182DEG 26KT 3581 9608
Special weather statement, Apr 23, 4:25 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT WED APR 23 2008

OKZ057-058-232230-
CRAIG OK-OTTAWA OK-
425 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG AND NORTHWESTERN OTTAWA

AT 425 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF CENTRALIA TO 6 MILES EAST OF
VINITA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MIAMI...COMMERCE...AFTON...
NARCISSA...OTTAWA...PEORIA...QUAPAW...CARDIN...VINITA...CENTRALIA...
HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3698 9460 3697 9460 3667 9494 3667 9499
      3663 9499 3657 9505 3676 9544 3681 9543
      3700 9527
TIME...MOT...LOC 2125Z 241DEG 26KT 3679 9542 3662 9504
Special weather statement, Apr 23, 4:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT WED APR 23 2008

OKZ069-232245-
ADAIR OK-
443 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     ADAIR

AT 443 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARIETTA...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STILWELL...BARON...CHRISTIE...
PROCTOR...WESTVILLE...BALLARD...WATTS AND MARIETTA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3617 9456 3612 9456 3611 9454 3578 9449
      3579 9479 3616 9480
TIME...MOT...LOC 2143Z 159DEG 21KT 3588 9467
Special weather statement, Apr 23, 4:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT WED APR 23 2008

ARZ019-029-232245-
CRAWFORD AR-SEBASTIAN AR-
451 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

AT 451 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF HARTFORD...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CONCORD...CROSSROADS...MILL
CREEK...FORT SMITH...HARTFORD...HACKETT...GREENWOOD...BARLING...
LAVACA...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...
BURNVILLE...JENSON...EXCELSIOR...MANSFIELD...BONANZA...JENNY LIND...
RYE HILL...BLOOMER...CENTRAL CITY...VAN BUREN...KIBLER AND SHIBLEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3548 9409 3507 9420 3507 9423 3504 9421
      3501 9422 3499 9444 3533 9445 3548 9443
TIME...MOT...LOC 2151Z 182DEG 19KT 3505 9433
Special weather statement, Apr 23, 4:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT WED APR 23 2008

OKZ054>056-060-061-232245-
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
452 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...NORTHEASTERN
     OSAGE AND NORTHERN TULSA

AT 452 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF VERA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WANN...AVANT...WOLCO...HULAH...
SKIATOOK...COLLINSVILLE...BARTLESVILLE...VERA...RAMONA...OCHELATA...
DEWEY AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3696 9613 3697 9564 3636 9577 3636 9605
TIME...MOT...LOC 2152Z 190DEG 17KT 3644 9588

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:06 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg42 min
Apr 23, 1:16 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more23 hr
Apr 23, 2:54 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington36 min
Apr 23, 3:20 PM CDTSpecial Weather StatementTSAOkmulgee40 min
Apr 23, 3:30 PM CDTSevere Thunderstorm WarningTSAAdair45 min
Apr 23, 3:56 PM CDTSpecial Weather StatementTSAOkmulgee, Tulsa64 min
Apr 23, 4:09 PM CDTSevere Thunderstorm WarningTSAPushmataha66 min
Apr 23, 4:25 PM CDTSpecial Weather StatementTSACraig, Ottawa65 min
Apr 23, 4:43 PM CDTSpecial Weather StatementTSAAdair62 min
Apr 23, 4:47 PM CDTFlash Flood WarningTSAAdair4 hr
Apr 23, 4:52 PM CDTSpecial Weather StatementTSAWashington53 min
Apr 23, 4:56 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington36 min
Apr 23, 5:02 PM CDTSevere Thunderstorm WarningTSAAdair43 min
Apr 23, 5:39 PM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 23, 5:40 PM CDTSpecial Weather StatementTSAMcIntosh65 min
Apr 23, 5:42 PM CDTSpecial Weather StatementTSAChoctaw63 min
Apr 23, 5:43 PM CDTSpecial Weather StatementTSAOttawa47 min
Apr 23, 5:45 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg60 min
Apr 23, 5:46 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore59 min
Apr 23, 6:12 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware12 hr
Apr 23, 6:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah46 min
Apr 23, 6:34 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha46 min
Apr 23, 6:39 PM CDTSevere Thunderstorm WarningTSAMuskogee38 min
Apr 23, 6:54 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee66 min
Apr 23, 6:56 PM CDTSevere Thunderstorm WarningTSAWagoner49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.